Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 153610, 7 pages
http://dx.doi.org/10.1155/2014/153610
Research Article

Stability of Pexider Equations on Semigroup with No Neutral Element

Department of Mathematics, Kunsan National University, Kunsan 573-701, Republic of Korea

Received 2 February 2014; Revised 18 March 2014; Accepted 22 March 2014; Published 10 April 2014

Academic Editor: Krzysztof Ciepliński

Copyright © 2014 Jaeyoung Chung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, Interscience Publisher, New York, NY, USA, 1960.
  2. D. H. Hyers, “On the stability of the linear functional equations,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Google Scholar
  3. J. Chung, “Hyers-Ulam stability theorems for Pexider equations in the space of Schwartz distributions,” Archiv der Mathematik, vol. 84, no. 6, pp. 527–537, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. J. A. Baker, “The stability of cosine functional equation,” Proceedings of the American Mathematical Society, vol. 80, pp. 411–416, 1980. View at Google Scholar
  5. J. A. Baker, J. Lawrence, and F. Zorzitto, “The stability of the equation f(x+y)=f(x)f(y),” Proceedings of the American Mathematical Society, vol. 74, pp. 242–246, 1979. View at Google Scholar
  6. M. Albert and J. A. Baker, “Bounded solutions of a functional inequality,” Canadian Mathematical Bulletin, vol. 25, pp. 491–495, 1982. View at Google Scholar
  7. E. A. Chvez and P. K. Sahoo, “On a functional equation arising from number theory,” Applied Mathematics Letters, vol. 24, no. 3, pp. 344–347, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. J. Chudziak and J. Tabor, “On the stability of the Goł̧b-Schinzel functional equation,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 196–200, 2005. View at Publisher · View at Google Scholar · View at Scopus
  9. Y. Lee and K. Jun, “A generalization of the Hyers-Ulam-Rassias stability of the Pexider equation,” Journal of Mathematical Analysis and Applications, vol. 246, no. 2, pp. 627–638, 2000. View at Publisher · View at Google Scholar · View at Scopus
  10. Y. Lee and K. Jun, “A note on the Hyers-Ulam-Rassias stability of Pexider equation,” Journal of the Korean Mathematical Society, vol. 37, no. 1, pp. 111–124, 2000. View at Google Scholar
  11. A. Najdecki, “On stability of a functional equation connected with the reynolds operator,” Journal of Inequalities and Applications, vol. 2007, Article ID 79816, 3 pages, 2007. View at Publisher · View at Google Scholar · View at Scopus
  12. P. Sinopoulos, “Functional equations on semigroups,” Aequationes Mathematicae, vol. 59, no. 3, pp. 255–261, 2000. View at Google Scholar · View at Scopus
  13. H. Rademacher and O. Toeplitz, “The spanning circle of a finite set of points,” in The Enjoyment of Mathematics: Selections from Mathematics for the Amateur, chapter 16, pp. 103–110, Princeton University Press, Princeton, NJ, USA, 1957. View at Google Scholar
  14. J. Chung, J. Chang, and C. Choi, “Stability of two functional equations arising from number theory,” Preprint.